MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS DUAL PACK; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF12
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: laparoscopic salpingectomy event description: device was being introduced through the abdominal wall.2nd port being placed from the dual pack.Experienced surgeon placing ancillary port.The device broke at the start of insertion.Obturator and cannula appear to be broken.No clinical impact.Intervention: another ctf03 was used.Patient status: ok.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a damaged trocar as the cannula shaft was fractured and the obturator was bent.Applied medical has reviewed the details surrounding the event and related products and is unable to determine the cause of the reported event based on the evaluation of the returned unit.A historical trend analysis and review of production records was performed and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: laparoscopic salpingectomy.Event description: device was being introduced through the abdominal wall.2nd port being placed from the dual pack.Experienced surgeon placing ancillary port.The device broke at the start of insertion.Obturator and cannula appear to be broken.No clinical impact.Intervention: another ctf03 was used.Patient status: ok.

Brand Name
KII FIOS DUAL PACK
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20689018
Report Number2027111-2024-00912
Device Sequence Number7187826
Product Code GCJ
UDI-Device Identifier00607915125707
UDI-Public(01)00607915125707
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF12
Device Catalogue Number101062401
Device Lot Number1518703
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown